Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 97, NWS Boston/Norton, MA

August 19, 2019Hampden County, Hampshire County, Worcester County, Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 19, 2019, 2:04 PM EDT for Hampden County, Hampshire County, Worcester County, Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It was in force for 56 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2019, 2:04 PM EDT (18:04 UTC)
Expired
Aug 19, 2019, 3:00 PM EDT
In force
56 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Hampden County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 114 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 2:16 PM EDTTSTM WND DMG1 E Tatham, MATREES DOWN ON POPLAR AVENUE AND PARK AVENUE.
Aug 19, 2:19 PM EDTTSTM WND DMG1 E O'Briens Corner, MAWIRES DOWN DUE TO TSTM WIND ON SUFFIELD STREET.
Aug 19, 2:19 PM EDTTSTM WND DMG1 E O'Briens Corner, MAWIRES DOWN ON SUFFIELD STREET.
Aug 19, 2:20 PM EDTTSTM WND DMG1 Nw Mittineague, MATREE DOWN ON A HOUSE ON BENEDICT STREET.
Aug 19, 2:20 PM EDTTSTM WND DMG1 Sw South End, MATREE DOWN ON ROUTE 5 NEAR BONDI'S ISLAND.
Aug 19, 2:24 PM EDTHAIL 1.751 Sse West Agawam, MA
Aug 19, 2:25 PM EDTTSTM WND DMG1 Sse Suffield Corner, MATREE DOWN ON ADAMS STREET IN FRONT OF A CAR WITH WIRES DOWN ON TOP OF THE CAR.
Aug 19, 2:37 PM EDTHAIL 1.751 N Agawam, MA
Aug 19, 2:37 PM EDTHAIL 21 N Agawam, MAAMATUER RADIO
Aug 19, 2:38 PM EDTTSTM WND DMGLongmeadow, MAWIRES DOWN DUE TO TSTM WIND ON OCEOLA LANE AND TREE DOWN ON RIVERVIEW AVENUE.
Aug 19, 2:40 PM EDTTSTM WND DMG1 Nnw Longmeadow, MAWIRES DOWN DUE TO TSTM WIND ON BENEDICT TERRACE.
Aug 19, 2:40 PM EDTTSTM WND DMG1 Se The X, MATREE DOWN ON A HOUSE ON SHAWMUT STREET.
Aug 19, 2:40 PM EDTTSTM WND DMG1 Se The X, MATREES AND WIRES DOWN ON COMMONWEALTH AVENUE.
Aug 19, 2:40 PM EDTTSTM WND DMG1 Se The X, MAWIRES DOWN DUE TO TSTM WIND ON BLAKE STREET.
Aug 19, 2:41 PM EDTHAIL 1Forest Park, MA
Aug 19, 2:51 PM EDTTSTM WND DMG1 Se North End, MAMULTIPLE TREES AND WIRES DOWN ON DWIGHT STREET WITH ONE OF THE TREES ON A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

579 
WUUS51 KBOX 191804
SVRBOX
CTC003-013-015-MAC013-015-027-191900-
/O.NEW.KBOX.SV.W.0097.190819T1804Z-190819T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
204 PM EDT Mon Aug 19 2019

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Northwestern Windham County in northern Connecticut...
  Northern Tolland County in northern Connecticut...
  North central Hartford County in northern Connecticut...
  Southwestern Worcester County in central Massachusetts...
  Southeastern Hampshire County in western Massachusetts...
  Southeastern Hampden County in western Massachusetts...

* Until 300 PM EDT.

* At 203 PM EDT, a severe thunderstorm was located over Agawam,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines. Hail damage 
           possible to vehicles.

* Locations impacted include...
  Springfield, Chicopee, Enfield, Westfield, Holyoke, Agawam, West
  Springfield, Ludlow, Longmeadow, Suffield, East Longmeadow,
  Belchertown, Wilbraham, Palmer, Stafford, Somers, Ware, Southwick,
  Sturbridge and Monson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4198 7276 4217 7279 4227 7214 4199 7209
TIME...MOT...LOC 1803Z 262DEG 26KT 4208 7268 

HAIL...1.00IN
WIND...60MPH
 
$$
Field
2 follow-up statements
141 
WWUS51 KBOX 191820
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
220 PM EDT Mon Aug 19 2019

CTC003-013-015-MAC013-015-027-191900-
/O.CON.KBOX.SV.W.0097.000000T0000Z-190819T1900Z/
Windham CT-Tolland CT-Hartford CT-Worcester MA-Hampshire MA-
Hampden MA-
220 PM EDT Mon Aug 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHWESTERN WINDHAM...NORTHERN TOLLAND...NORTH CENTRAL
HARTFORD...SOUTHWESTERN WORCESTER...SOUTHEASTERN HAMPSHIRE AND
SOUTHEASTERN HAMPDEN COUNTIES...

At 218 PM EDT, a severe thunderstorm was located over Springfield, 
moving east at 30 mph. Radar indicated large hail near Agawam and 
damaging winds between Suffield Connecticut and Agawam.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is possible. Expect damage to trees 
         and power lines.

Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Agawam, West
Springfield, Ludlow, Longmeadow, Suffield, East Longmeadow,
Belchertown, Wilbraham, Palmer, Stafford, Somers, Ware, Sturbridge,
Monson and Woodstock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4200 7270 4217 7269 4227 7214 4199 7209
TIME...MOT...LOC 1818Z 262DEG 26KT 4210 7253 

HAIL...1.25IN
WIND...60MPH
 
$$
Field
577 
WWUS51 KBOX 191838
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
238 PM EDT Mon Aug 19 2019

CTC003-013-015-MAC013-015-027-191900-
/O.CON.KBOX.SV.W.0097.000000T0000Z-190819T1900Z/
Windham CT-Tolland CT-Hartford CT-Worcester MA-Hampshire MA-
Hampden MA-
238 PM EDT Mon Aug 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHWESTERN WINDHAM...NORTHERN TOLLAND...NORTH CENTRAL
HARTFORD...SOUTHWESTERN WORCESTER...SOUTHEASTERN HAMPSHIRE AND
SOUTHEASTERN HAMPDEN COUNTIES...

At 236 PM EDT, a severe thunderstorm was located over Monson, or 9
miles east of Springfield, moving east at 30 mph. Golfball size hail 
was reported in Agawam. Tree damage was reported in Agawam, West 
Springfield, and Ludlow.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect hail damage to roofs, siding, windows, and vehicles. 
         Expect damage to trees and power lines.

Locations impacted include...
Springfield, Chicopee, Enfield, Agawam, West Springfield, Ludlow,
Longmeadow, Suffield, East Longmeadow, Belchertown, Wilbraham,
Palmer, Stafford, Somers, Ware, Sturbridge, Monson, Woodstock,
Hampden and Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4200 7266 4216 7265 4227 7214 4199 7209
TIME...MOT...LOC 1836Z 262DEG 26KT 4211 7236 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$
Field

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 7:27 AM EDT, 6 hours 37 minutes earlier.

Area forecast discussion, Aug 19, 7:27 AM EDT, 6 hours 37 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
727 AM EDT Mon Aug 19 2019

.SYNOPSIS...
Very warm and humid conditions will continue through mid week,
along with showers or thunderstorms at times. A cold front will
cross the region later this week, followed by cooler and drier
conditions.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Only minor tweaks to the forecast this morning. Already had a
few brief spot showers pop up over portions of northern CT and
southern MA. Increased PoPs slightly this morning, as latest
mesoanalysis showed some lingering instability near our region.
Shear remains rather weak, on the order of around 20 kt, so not
expecting any thunderstorms just yet. Both mid and low level
lapse rates were poor, but should increase rapidly with the
increased sunshine and high humidity.

Main concern today will be the risk for excessive heat. After
looking at observed conditions from Sunday, though it necessary
to expand a Heat Advisory into portions of eastern MA using the
lower 2-day threshold of 95 degrees.

Expecting another shortwave to trigger another round of showers
and thunderstorms. Questions remain with the timing. Should
thunderstorms not arrive before sunset, thinking we will see a
diminishing trend as these storms move east into southern New
England. While shear values should be slightly higher than what
we saw on Sunday, thinking it will not be enough to sustain
storms much past sunset. This potential will need to be
monitored through the day.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Showers and thunderstorms diminish rather quickly after sunset,
leaving most of the night dry. Increasing risk for more showers
and thunderstorms late Tuesday afternoon as a warm front passes
by.

Temperatures remain above normal, but dew points should not be
quite as high as today. This should prevent the need for a Heat
Advisory continuing into Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Shower and thunderstorm chances Wednesday-Thursday
* A cold front brings dry & cooler conditions Friday through the
  weekend

Details...

Tuesday night through Thursday....

A series of shortwaves and a strong cold front will bring periodic
shower and thunderstorm chances through Thursday. Starting late
Tuesday/early Wednesday a warm front will begin to make its way
north across the region. With this warm front comes a very humid
airmass (dewpoints rising from the 50s Tuesday to the low 70s early
Wednesday, and PWATs back up near 2"). As mid level energy
associated with a weak shortwave moves through and interacts with
the warm front it initiates showers and thunderstorms. There is
potential for some strong thunderstorms given the moist warm sector
and CAPE values 2000-3000 J/kg with moderate to good bulk shear (35-
45kts). Any storms that form could produce gusty winds and heavy
downpours given how much moisture is in the column. At the moment
the best chance for heavier rainfall looks to be areas north and
west, with less QPF over southeast MA/coastal RI. However, we're
still too far out to nail down specifics with much confidence.

The surface low and upper trough over the Great Lakes region then
slides north and east late Wednesday to Thursday dragging its cold
front across southern New England overnight Thursday. Along and
ahead of the front we again see shower and thunderstorm chances with
>2000 J/kg CAPE and good shear parameters (>40 kts bulk shear).
Temperatures remain relatively steady through this period in the
80s before a cool down arrives to end the week.

Friday through Sunday...

The cold front exits off the south coast or in the vicinity by
Friday morning leaving a cooler and much drier post frontal airmass
in its wake. PWATs drop to 0.5" while surface dewpoints in the low
50s will make the air feel refreshing compared to the previous week.
Surface high pressure and mid level ridging builds in through the
period bringing dry and pleasant weather through the weekend. Cold
pool aloft (850mb temps 7-10C) will allow for surface highs in the
70s each day.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...Moderate confidence.

Today...Mainly VFR. Any leftover MVFR-IFR in fog and stratus
improved to VFR by mid morning. Another round of scattered
SHRA/TSRA move in late this afternoon, with local IFR
conditions as they cross.

Tonight...Leftover SHRA/TSRA this evening with brief MVFR-IFR
conditions, then VFR CIGS. Patchy fog with MVFR-IFR VSBYS mainly
after midnight.

Tuesday...Mainly VFR. Risk for scattered MVFR in SHRA/TSRA
Tuesday afternoon.

KBOS Terminal...Moderate confidence in TAF.

KBDL Terminal...Moderate confidence in TAF.

Outlook /Tuesday Night through Friday/...Moderate confidence.

Tuesday Night: VFR. Chance SHRA and TSRA.

Wednesday: Mainly VFR, with local MVFR possible. Chance SHRA and
TSRA.

Wednesday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance SHRA and TSRA.

Thursday: VFR. Chance SHRA and TSRA.

Thursday Night: VFR. Slight chance SHRA.

Friday: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...High confidence.

Relatively tranquil boating conditions expected through Tuesday.
Winds generally less than 20 kt with seas of 4 feet or less. The
main concern will be the risk for fog across the eastern coastal
waters and around Nantucket this morning with visibility less
than 1 nmi. Smaller risk of poor visibility in patchy fog
tonight around Nantucket.

Outlook /Tuesday Night through Friday/...Moderate confidence.

Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers and thunderstorms.

Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers and thunderstorms.

Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Chance
of rain showers and thunderstorms.

Thursday: Winds less than 25 kt. Local rough seas. Chance of
rain showers, chance of thunderstorms.

Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain showers and thunderstorms.

Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory from 11 AM this morning to 8 PM EDT this evening
     for CTZ002-003.
MA...Heat Advisory from 11 AM this morning to 8 PM EDT this evening
     for MAZ005-011-013-014-017-018.
RI...None.
MARINE...None.

&&

SYNOPSIS...Belk/BW
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...BW
AVIATION...Belk/BW
MARINE...Belk/BW
Hazardous weather outlook, Aug 19, 3:49 AM EDT, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
349 AM EDT Mon Aug 19 2019

CTZ004-MAZ002>004-006>010-012-015-016-019>024-026-RIZ001>008-200800-
Windham CT-Western Franklin MA-Eastern Franklin MA-
Northern Worcester MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Southern Worcester MA-Suffolk MA-Eastern Norfolk MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
349 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-003-MAZ005-011-013-014-017-018-200800-
Hartford CT-Tolland CT-Central Middlesex MA-Eastern Hampden MA-
Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA-
Western Plymouth MA-
349 AM EDT Mon Aug 19 2019

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Connecticut, eastern
Massachusetts, southeastern Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-200800-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
349 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few strong thunderstorms are possible Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Aug 19, 10:49 AM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1049 AM EDT Mon Aug 19 2019

CTZ002>004-MAZ002>016-026-RIZ001-191800-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA-
Northwest Providence RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre,
Fitchburg, Framingham, Lowell, Lawrence, Gloucester,
Chesterfield, Blandford, Amherst, Northampton, Springfield,
Milford, Worcester, Foxborough, Norwood, Cambridge, Boston,
Quincy, Ayer, Foster, and Smithfield
1049 AM EDT Mon Aug 19 2019

...A FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING...

A few strong thunderstorms are possible between roughly 3 pm and 9
pm this afternoon and evening across northern Connecticut,
northwest Rhode Island and northern Massachusetts possibly
eastward into the city of Boston. The main threats are strong to
damaging winds and very heavy rainfall with localized
street/highway flooding. The threat for strong storms diminishes
across southeast Massachusetts into most of Rhode Island.

Nocera
Special weather statement, Aug 19, 1:57 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
157 PM EDT Mon Aug 19 2019

CTZ002-003-MAZ011-191830-
Hartford CT-Tolland CT-Eastern Hampden MA-
157 PM EDT Mon Aug 19 2019

...STRONG THUNDERSTORM IN HAMPDEN COUNTY...

At 157 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southwick, or near Agawam, moving east at 35 mph.

Penny size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Agawam, West
Springfield, Ludlow, Longmeadow, Suffield, East Longmeadow,
Wilbraham, Somers, Granby, Southwick and Hampden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4199 7281 4215 7281 4222 7244 4199 7240
TIME...MOT...LOC 1757Z 263DEG 29KT 4207 7272

Field

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:52 PM EDTSpecial Weather StatementBOXHampden23 min
Aug 18, 9:36 PM EDTSpecial Weather StatementBOXHampshire24 min
Aug 18, 10:05 PM EDTSpecial Weather StatementBOXWorcester25 min
Aug 19, 1:57 PM EDTSpecial Weather StatementBOXHampden33 min
Aug 19, 2:50 PM EDTSevere Thunderstorm WarningBOXHampshire, Worcester55 min
Aug 19, 2:56 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire, Worcester64 min
Aug 19, 3:11 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire, Worcester42 min
Aug 19, 3:45 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Worcester60 min
Aug 19, 4:05 PM EDTSpecial Weather StatementBOXMiddlesex40 min
Aug 19, 4:25 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth65 min
Aug 19, 5:14 PM EDTSevere Thunderstorm WarningBOXPlymouth26 min
Aug 19, 5:16 PM EDTSpecial Marine WarningBOX24 min
Aug 18, 9:42 PM EDTSpecial Weather StatementBOX33 min
Aug 18, 10:37 PM EDTSpecial Weather StatementBOX23 min
Aug 19, 4:40 PM EDTSpecial Weather StatementBOX50 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2019Severe Thunderstorm Warnings in Connecticut, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.